# SDR IPXA09M56710

- Difficulty date: July 2, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C REPAIR SURVEY SEQUENCE NR 281-W3-06 LT WING UPPER WINGLET L/E REPAIR DOUBLER DOES NOT CORRELATE TO SRM.  REMOVED, FABRICATED, AND INSTALLED NEW REPAIR DOUBLER IAW EO MD11-5730-34297-A.
